# SDR 2007UALA01211

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N906UA
- Make and model: Boeing 737522
- Aircraft serial: 25006
- Aircraft time: 45,009 hours, 28,359 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED BETWEEN BS 887 & BS 928 & FROM BUT NOT INCLUDING STRINGERS 20R AND 23R.  [SUP 05-16-07]   REPAIRED PER SRM 53-00-01.
